# SDR IPXA2672408

- Difficulty date: March 17, 2012
- Submitted: March 19, 2012
- Operation: Air carrier
- Aircraft: N301UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27239
- Engine: Ge CF680
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Wire
- Condition: Chafed
- Location: Pressure Switch
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON TAKE OFF,  THE RT ENGINE OIL FILTER BYPASS LIGHT ILLUMINATED.  CHECKED AND REPLACED THE RT ENGINE OIL FILTER, IT WAS CLEAN. FOUND CHAFED WIRE FOR FILTER PRESSURE SWITCH.  REPAIRED WIRE.
